Optical solitons in birefringent fibers for Lakshmanan-Porsezian-Daniel model by extended Jacobi's elliptic function expansion scheme


OPTIK, vol.172, pp.651-656, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 172
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.07.065
  • Title of Journal : OPTIK
  • Page Numbers: pp.651-656
  • Keywords: Solitons, Dispersion, Birefringence, TRIAL EQUATION METHOD, DUAL-DISPERSION, WAVE SOLUTIONS


This paper integrates the vector coupled Lakshmanan Porsezian Daniel equation in birefringent fibers by the aid of extended Jacobi's elliptic function expansion scheme. Jacobi doubly periodic wave solutions are retrieved. The solutions derived by this integration mechanism, in the limiting case, gives rise to dark solitons or singular solitons or periodic solutions.